Advertisement

Mathematische Annalen

, Volume 267, Issue 1, pp 17–35 | Cite as

Almost analytic extension of ultradifferentiable functions and the boundary values of holomorphic functions

  • Hans-Joachim Petzsche
  • Dietmar Vogt
Article

Keywords

Holomorphic Function Analytic Extension Ultradifferentiable Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Björck, G.: Linear partial differential operators and generalized distributions. Ark. Mat.6, 351–407 (1966)Google Scholar
  2. 2.
    Komatsu, H.: Ultradistributions I. Structure theorems and a characterization. J. Fac. Sci. Tokyo20, 25–105 (1973)Google Scholar
  3. 3.
    Mandelbrojt, S.: Séries adherentes, regularisations des suites, applications. Paris: Gauthier-Villars 1952Google Scholar
  4. 4.
    Mather, J.N.: On Nirenberg's proof of Malgrange's preparation theorem. In: Proceedings of Liverpool Singularities Symposium I, Liverpool 1969/70, C.T.C. Wall (ed.) Lecture Notes in Math. 192, pp. 116–120. Berlin, Heidelberg, New York: Springer 1971Google Scholar
  5. 5.
    Peetre, J.: Concave majorants of positive functions. Acta Math. Acad. Sci. Hung21, 327–333 (1970)Google Scholar
  6. 6.
    Petzsche, H.-J.: Die Nuklearität der Ultradistributionsräume und der Satz von Kern I. Manuscripta Math.24, 133–171 (1978)Google Scholar
  7. 7.
    Petzsche, H.-J.: Fast analytische Ausdehnung ultradifferenzierbarer Funktionen, die auf Teilmengen von ℂN definiert sind. Preprint, Universität Düsseldorf 1981Google Scholar
  8. 8.
    Rudin, W.: Division in algebras of infinitely differentiable functions. J. Math. Mech.11, 797–809 (1962)Google Scholar
  9. 9.
    Tillmann, H.G.: Randverteilung analytischer Funktionen und Distributionen. Math. Z.59, 61–83 (1953)Google Scholar
  10. 10.
    Vogt, D.: Vektorwertige Distributionen als Randverteilungen holomorpher Funktionen. Manuscripta Math.17, 267–290 (1975)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Hans-Joachim Petzsche
    • 1
  • Dietmar Vogt
    • 2
  1. 1.Mathematisches Institut der UniversitätDüsseldorf 1Germany
  2. 2.Fachbereich MathematikUniversität-Gesamthochschule WuppertalWuppertal 1Germany

Personalised recommendations